Tazorac and Clindamycin and Scars
Okay, I feel really frustrated right now.
About a year ago, I went off Tetracycline (after being on it for 3 years) and went on Tazorac and Clindamycin Phosphate Topical. Before I went on these two medicines, I had moderate acne, never really broke out, just was always there. I never got scars and when my acne was going towards the clear phase, my face looked pretty good. But I was still unhappy about having usually consistent acne that was really evident on my forehead so my doctor decided to put me on these two medicines. With them, my face cleared up pretty much completely (especially on my forehead). However, ever since I went on these medicines, it seems as if I break out alot more in certain areas (always my cheeks) and I always end up getting the red/brown scars on my face! Once it seems like I didn't even have any pimples in a certain region and I got a big long scar there! For awhile, I didn't really have an idea how I could have started getting scars but now I'm wondering if it's possible that Tazorac and Clindamycin were in someway responsible...because if that's true, then I'm definitely going to stop taking them and try another medication.
I recently went to my derm and basically he told me that there is nothing one can really do for my scars and that they should go away in 3 years...That just left me really frustrated and upset because I definitely do not want to have to deal with these things for three more years ESPECIALLY if I'm going to end up getting more and more. So if anyone has any ideas about whether or not these medicines (one or the other) can contribute to scarring, I would greatly appreciate it. I can't deal with getting anymore...